# SDR 03FDEA02239

- Difficulty date: December 23, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF FLOORBEAM STA 328 RT SIDE THERE IS  A  DENT.  REWORKED AREA IAW SRM 51-40-1.  NDT FOUND TO BE CRACKED.  CUT OUT CRACKED AREA IAW SRM 51-40-4.  FABRICATED REPAIR ANGLES IAW SRM 51-40-4.  INSTALLED REPAIR  ANGLES IAW SRM 51-40-4 & 51-30-2.
